MathSciNet Relay Station
MathSciNet bibliographic data
MR1819952 94A55 (94A40)
Levenshtein, Vladimir I. Efficient reconstruction of sequences. IEEE Trans. Inform. Theory 47 (2001), no. 1, 2–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement